# SDR CA081106001

- Difficulty date: November 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING AN ANNUAL BENCH RECERTIFICATION CHECK ON AN ELT, NO POWER OUTPUT COULD BE MEASURED ON BOTH 121.5 AND 243 MHZ FREQUENCIES. THE UNIT WAS STILL UNDER WARRANTY BY THE MFG AND IT WAS BELIEVED THIS WAS THE FIRST CHECK SINCE BEING PUT INTO SERVICE. THE UNIT WAS RETURNED TO THE MFG FOR REPAIR.
